Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/147710
Authors: 
Li, Minqiang
Year of Publication: 
2014
Citation: 
[Journal:] Cogent Economics & Finance [ISSN:] 2332-2039 [Volume:] 2 [Year:] 2014 [Issue:] 1 [Pages:] 1-5
Abstract: 
We study Aumann and Serrano's (2008) risk index for sums of gambles that are not dependent. If the dependent parts are similarly ordered, then the risk index of the sum is always larger than the minimum of the risk indices of the two gambles. For negative dependence, the risk index of the sum is always smaller than the maximum. The above results agree with our intuitions of risk diversification well. These result points out another attractive property of Aumann and Serrano's risk index. These properties are potentially useful for risk assessment purposes of financial securities.
Subjects: 
risk index
additive gambles
subadditivity
positive quadrant dependence
JEL: 
A10
C00
D81
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/3.0/
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.